On the Limiting absorption principle for a new class of Schrödinger Hamiltonians
Confluentes Mathematici, Tome 10 (2018) no. 1, pp. 63-94.

We prove the limiting absorption principle and discuss the continuity properties of the boundary values of the resolvent for a class of form bounded perturbations of the Euclidean Laplacian Δ that covers both short and long range potentials with an essentially optimal behaviour at infinity. For this, we give an extension of Nakamura’s results (see [16]).

Reçu le : 2017-10-20
Révisé le : 2017-11-19
Accepté le : 2017-11-19
Publié le : 2018-09-10
DOI : https://doi.org/10.5802/cml.46
Classification : 35J10,  35P25,  35Q40,  35S05,  47B15,  47B25,  47F05
Mots clés: Schrödinger operators, Mourre theory, Limiting Absorption Principle
@article{CML_2018__10_1_63_0,
     author = {Alexandre Martin},
     title = {On the Limiting absorption principle for a new class of Schr\"odinger Hamiltonians},
     journal = {Confluentes Mathematici},
     publisher = {Institut Camille Jordan},
     volume = {10},
     number = {1},
     year = {2018},
     pages = {63-94},
     doi = {10.5802/cml.46},
     language = {en},
     url = {cml.centre-mersenne.org/item/CML_2018__10_1_63_0/}
}
Martin, Alexandre. On the Limiting absorption principle for a new class of Schrödinger Hamiltonians. Confluentes Mathematici, Tome 10 (2018) no. 1, pp. 63-94. doi : 10.5802/cml.46. https://cml.centre-mersenne.org/item/CML_2018__10_1_63_0/

[1] W. Amrein; A. Boutet de Monvel; V. Georgescu C 0 -groups, commutator methods, and spectral theory of N-body Hamiltonians, Birkhäuser Verlag, 1996

[2] M. Ben-Artzi; A. Devinatz Spectral and scattering theory for the adiabatic oscillator and related potentials, Journal of Mathematical Physics, Tome 20 (1979) no. 4, pp. 594-607

[3] A. Boutet de Monvel; V. Georgescu Boundary Values of the Resolvent of a Self-Adjoint Operator: Higher Order Estimates, Algebraic and Geometric Methods in Mathematical Physics, 1993

[4] A. Boutet de Monvel; V. Georgescu; J. Sahbani Higher Order Estimates in the Conjugate Operator Theory (1997) (see https://www.ma.utexas.edu/mp_arc/index-97.html)

[5] M. Combescure Spectral and scattering theory for a class of strongly oscillating potentials, Communications in Mathematical Physics, Tome 73 (1980) no. 1, pp. 43-62

[6] M. Combescure; J Ginibre Spectral and scattering theory for the Schrödinger operator with strongly oscillating potentials, Annales de l’IHP Physique théorique, Tome 24 (1976) no. 1, pp. 17-30

[7] H.L. Cycon; R.G. Froese; W. Kirsch; B. Simon Schrödinger operators, with applications to quantum mechanics and global geometry, Springer, 2008 (2nd corrected printing)

[8] A. Devinatz; R. Moeckel; P. Rejto A limiting absorption principle for Schrödinger operators with Von Neumann-Wigner type potentials, Integral Equations and Operator Theory, Tome 14 (1991) no. 1, pp. 13-68

[9] A. Devinatz; P. Rejto A limiting absorption principle for Schrödinger operators with oscillating potentials. Part I, Journal of Differential Equations, Tome 49 (1983) no. 1, pp. 29-84

[10] A. Devinatz; P. Rejto A limiting absorption principle for Schrödinger operators with oscillating potentials. Part II, Journal of Differential Equations, Tome 49 (1983) no. 1, pp. 85-104

[11] V. Georgescu; C. Gérard On the Virial Theorem in Quantum Mechanics, Comm. Math. Phys. (1999)

[12] V. Georgescu; M. Măntoiu On the spectral theory of Dirac type Hamiltonians, J. of Operator Theory, Tome 46 (2001), pp. 289-321

[13] T. Jecko; A. Mbarek Limiting Absorption Principle for Schrödinger Operators with Oscillating Potentials, Documenta Mathematica, Tome 22 (2017), pp. 727-776

[14] E. Mourre Absence of Singular Continuous Spectrum for Certain Self-Adjoint Operators, Comm. Math. Phys., Tome 78 (1981), pp. 391-408

[15] E. Mourre Opérateurs conjugués et propriétés de propagation, Comm. Math. Phys., Tome 91 (1983), pp. 279-300

[16] S. Nakamura A remark on the Mourre theory for two body Schrödinger operators, J. Spectral Theory, Tome 4 (2015) no. 3, pp. 613-619

[17] C.R. Putnam On commutators and Jacobi matrices, Proc. Amer. Math. Soc., Tome 7 (1956), pp. 1026-1030

[18] C.R. Putnam Commutation properties of Hilbert space operators and related topics, Springer, 1967

[19] M. Reed; B. Simon Methods of modern mathematical physics: Vol. 1, Functional Analysis, Academic Press, 1970

[20] M. Reed; B. Simon Methods of modern mathematical physics: Vol. 3, Scattering theory, Academic Press, 1970

[21] P. Rejto; M. Taboada A Limiting Absorption Principle for Schrödinger Operators with Generalized Von Neumann–Wigner Potentials I. Construction of Approximate Phase, Journal of Mathematical Analysis and Applications, Tome 208 (1997) no. 1, pp. 85-108

[22] P. Rejto; M. Taboada A Limiting Absorption Principle for Schrödinger Operators with Generalized Von Neumann–Wigner Potentials II. The Proof, Journal of Mathematical Analysis and Applications, Tome 208 (1997) no. 2, pp. 311-336